W.Y.C. Chen and E.X.W. Xia,
The 2-log-convexity of the Apéry numbers,
Proc. Amer. Math. Soc. 139(2) (2011) 391-400.

Cited by

  1. W.Y.C. Chen, J.J.F. Guo and L.X.W. Wang, Infinitely log-monotonic combinatorial sequences, Adv. in Appl. Math. 52 (2014) 99–120.

  2. Q.-H. Hou and Z.-R. Zhang, Asymptotic r-log-convexity and P-recursive sequences, J. Symbolic Comput. (2018).

  3. Q.-H. Hou and Z.-R. Zhang, r-log-concavity of partition functions, Ramanujan J., to appear.

  4. H. Liang, Y. Wang and S. Zheng, Hamburger moment sequences in combinatorics, Acta Math. Sin. (Engl. Ser.) 34(7) (2018) 1101-1109.

  5. E.H. Liu and L.J. Jin, The ratio log-concavity of the Cohen numbers, J. Inequal. Appl. (2016) Paper No. 278, 9 pp.

  6. T. Neuschel, Apéry polynomials and the multivariate saddle point method, Constr. Approx. 40 (2014) 487–507.

  7. A.D. Sokal, The Euler and Springer numbers as moment sequences, arXiv:1804.04498.

  8. B.Y. Sun, On ratio monotonicity of a new kind ofnumbers conjectured by Z.-W. Sun, arXiv:1512.01008.

  9. B.Y. Sun, Some ratio monotonic properties of a new kind of numbers introduced by Z.-W. Sun, arXiv:1512.01010.

  10. B.Y. Sun, Y.Y. Hu and B. Wu, Proof of a conjecture of Z-W Sun on ratio monotonicity, J. Inequal. Appl. (2016) Paper No. 272, 9 pp.

  11. B.Y. Sun and B. Wu, Two-log-convexity of the Catalan-Larcombe-French sequence, J. Inequal. Appl. (2015) 2015:404, 7 pp.

  12. B.Y. Sun and James J.Y. Zhao, Log-behavior of two sequences related to the elliptic integrals, arXiv:1602.04359.

  13. Y. Wang and B.-X. Zhu, Log-convex and Stieltjes moment sequences, Adv. in Appl. Math. 81 (2016) 115-127.

  14. E.X.W. Xia, On the log-concavity of the sequence for some combinatorial sequences, Proc. Roy. Soc. Edinburgh Sect. A 148(4) (2018) 881-892.

  15. E.X.W. Xia and O.X.M. Yao, A criterion for the log-convexity of combinatorial sequences, Electron. J. Combin. 20 (2013) Paper 3, 10 pp.

  16. A.L.B. Yang and J.J.Y. Zhao, Log-concavity of the Fennessey-Larcombe-French Sequence, Taiwanese J. Math. 20(5) (2016) 993-999.

  17. B.-X. Zhu, Positivity of iterated sequences of polynomials, SIAM J. Discrete Math. 32(3) (2018) 1993-2010.